# SDR UATA202409245303

- Difficulty date: September 10, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 IS BUCKLED UNDER THE FLOOR JUST LEFT OF CENTER. REMOVED BUCKLED SECTION OF FRAME 16 WEB AND SPLICED IN A NEW PIECE OF MATERIAL.  WORK WAS DONE REFERENCING THE CASA 212 STRUCTURAL REPAIR MANUAL APPENDIX II FIGURE B25. DETAILS OF THE REPAIR ARE AVAILABLE ON THE FORM 337.
